# SDR ASOA20130713113

- Difficulty date: July 13, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145EP
- Aircraft serial: 145009
- Aircraft time: 32,312 hours, 30,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1A INSPECTION THE RT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET AT FR77 STRINGER 04R.  MX REMOVED THE DAMAGE AND PERFORMED A BUSHING REPAIR, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE ON 07/15/2013.
